Facebook Pixel
EmpowHER Guest

Please it's been 2 weeks since i took Postinor and am yet to have my period in 4days and am feeling dizzy

By Anonymous June 5, 2017 - 1:40am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community.

Dizziness is a reported side effect of Postinor 2. The pill can cause changes in the menstrual cycle. Your next period could start earlier or later than expected.

However, if you do not have any bleeding within three weeks of taking the pill, then test for pregnancy.


June 5, 2017 - 8:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!